# SDR 96ZZZX813

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Rotating Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: 1st Stage Turb
- Part time: 7,218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR METAL CONTAMINATION, FOUND PART CRACKED AT SEALING FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 20,000 CYCLES.  SUBMITTER STATED THIS IS THE 24TH MALFUNCTION/DEFECT REPORT SUBMITTED ON THIS PART BY THIS REPAIR STATION.
